MathSciNet Relay Station
MathSciNet bibliographic data
MR1001097 (90h:35217) 35Q20 (81C25 82A15)
Markowich, Peter A. On the equivalence of the Schrödinger and the quantum Liouville equations. Math. Methods Appl. Sci. 11 (1989), no. 4, 459–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement